Paweł Gładki - A note on the pp conjecture for sheaves of spaces of orderings

cm:9447 - Communications in Mathematics, August 20, 2016, Volume 24 (2016), Issue 1 - https://doi.org/10.1515/cm-2016-0001
A note on the pp conjecture for sheaves of spaces of orderingsArticle

Authors: Paweł Gładki ORCID

    In this note we provide a direct and simple proof of a result previously obtained by Astier stating that the class of spaces of orderings for which the pp conjecture holds true is closed under sheaves over Boolean spaces.


    Volume: Volume 24 (2016), Issue 1
    Published on: August 20, 2016
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Consultation statistics

    This page has been seen 68 times.
    This article's PDF has been downloaded 24 times.